# SDR CALA2013012800071

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WALL SUPPORT ANGLE HAS CORROSION AROUND FASTENER HOLES AT STA 500I S-21L TO S-25L.  R & R CORRODED SUPPORT ANGLE WITH NEW PART REF SRM 51-40-02
